MAUDE Adverse Event Report: OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE

OSSUR HF RHEO KNEE XC; PROSTHETIC KNEE
Model Number RKNXC0003
Medical Device Problem Codes Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Muscle/Tendon Damage (4532)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tripped over paving stones and hurt his shoulder.Patient indicates that it is not clear whether the tripping was due to knee malfunction or if he just tripped himself.An mri scan indicated that rotator cup of patient's right shoulder is torn (upper tendon to lift arm).
 
Event or Problem Description
Patient tripped over paving stones and hurt his shoulder.Patient indicates that it is not clear whether the tripping was due to knee malfunction or if he just tripped himself.An mri scan indicated that rotator cup of patient's right shoulder is torn (upper tendon to lift arm).The shoulder was operated and patient will fully recover.

Brand Name
RHEO KNEE XC
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
Manufacturer Contact
katla axelsdottir
grjothals 1-5
reykjavik, 110
IC   110
MDR Report Key19972545
Report Number3003764610-2024-00007
Device Sequence Number8543462
Product Code ISW
UDI-Device Identifier05690977467804
UDI-Public05690977467804
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKNXC0003
Device Catalogue NumberRKNXC0003
Device Lot NumberHF367058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown